Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2011, 10:26 PM CDT for Tillman County, Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 10:26 PM CDT (03:26 UTC)
- Expired
- Apr 23, 2011, 11:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 49 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 10:40 PM CDT | HAIL 1 | Electra, TX | |
| Apr 23, 11:15 PM CDT | HAIL 1 | 3 Se Burkburnett, TX | QUARTER SIZED HAIL REPORTED SOUTHEAST OF BURKBURNETT NEAR THE INTERSECTION OF 240 AND BAILEY ROAD. |
| Apr 23, 11:25 PM CDT | HAIL 1.75 | 4 W Burkburnett, TX | DELAYED REPORT OF GOLFBALL SIZED HAIL NEAR BURKBURNETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2261 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1738 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS54 KOUN 240326
SVROUN
OKC141-TXC485-487-240430-
/O.NEW.KOUN.SV.W.0086.110424T0326Z-110424T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WICHITA COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 9 MILES WEST OF KAMAY...MOVING EAST-NORTHEAST AT
20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...ELECTRA...IOWA
PARK...KAMAY...PLEASANT VALLEY...SHEPPARD AFB AND WICHITA FALLS.
LAT...LON 3400 9904 3424 9866 3388 9841 3386 9842
3383 9896 3383 9899
TIME...MOT...LOC 0327Z 254DEG 16KT 3391 9893
$$3 follow-up statements
831 WWUS54 KOUN 240350 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1050 PM CDT SAT APR 23 2011 TXC487-240400- /O.CAN.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/ WILBARGER TX- 1050 PM CDT SAT APR 23 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN WILBARGER COUNTY... LAT...LON 3387 9895 3405 9896 3424 9866 3390 9842 TIME...MOT...LOC 0350Z 253DEG 13KT 3395 9885 $$ OKC141-TXC485-240430- /O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/ TILLMAN OK-WICHITA TX- 1050 PM CDT SAT APR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WICHITA AND SOUTHEASTERN TILLMAN COUNTIES... AT 1050 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 7 MILES SOUTH OF ELECTRA...MOVING EAST AT 15 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... * LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...ELECTRA...IOWA PARK...NORTHERN WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB. LAT...LON 3387 9895 3405 9896 3424 9866 3390 9842 TIME...MOT...LOC 0350Z 253DEG 13KT 3395 9885 $$
756 WWUS54 KOUN 240409 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1109 PM CDT SAT APR 23 2011 OKC141-TXC485-240430- /O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/ TILLMAN OK-WICHITA TX- 1109 PM CDT SAT APR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHERN WICHITA AND SOUTHEASTERN TILLMAN COUNTIES... AT 1108 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 7 MILES WEST-NORTHWEST OF IOWA PARK...MOVING EAST AT 20 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL TWO INCHES IN DIAMETER... * LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...IOWA PARK...NORTHERN WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB. LAT...LON 3394 9883 3409 9890 3424 9866 3393 9844 TIME...MOT...LOC 0408Z 250DEG 15KT 3399 9876 $$
978
WWUS54 KOUN 240421
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT SAT APR 23 2011
OKC141-240431-
/O.CAN.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
TILLMAN OK-
1121 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN TILLMAN COUNTY...
LAT...LON 3405 9875 3416 9862 3415 9859 3399 9848
3398 9869
TIME...MOT...LOC 0421Z 250DEG 17KT 3402 9867
$$
TXC485-240430-
/O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
WICHITA TX-
1121 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL WICHITA COUNTY...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF BURKBURNETT...MOVING EAST AT 20
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...
* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT AND EXTREME
NORTHWESTERN WICHITA FALLS.
LAT...LON 3405 9875 3416 9862 3415 9859 3399 9848
3398 9869
TIME...MOT...LOC 0421Z 250DEG 17KT 3402 9867
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:40 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Apr 23, 6:40 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 640 PM CDT SAT APR 23 2011 .AVIATION... 24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK. && .DISCUSSION... T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA... TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE ACROSS THE REGION. T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES NORTHWARD. THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE WEST. A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS. CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 70 60 76 / 60 40 60 30 HOBART OK 50 71 57 79 / 40 30 40 20 WICHITA FALLS TX 59 76 63 88 / 50 40 40 20 GAGE OK 42 67 49 71 / 40 40 50 20 PONCA CITY OK 50 64 52 69 / 50 50 60 40 DURANT OK 67 80 66 80 / 60 50 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/32
Hazardous weather outlook, Apr 23, 6:20 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO LAWTON OKLAHOMA... TO SEYMOUR TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 11
PM. A SECONDARY TIME FOR SEVERE STORMS WILL BE FROM 3 TO 8 AM
SUNDAY.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS TO 60 MPH.
ONE OR TWO TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.
DISCUSSION...
A SLOWLY MOVING COLD FRONT HAS MOVED THROUGH MOST OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST NEAR SURFACE INSTABILITY
IS LOCATED ALONG AND SOUTHEAST OF A LINE FROM COALGATE... TO ARDMORE
OKLAHOMA... TO HENRIETTA TEXAS LINE AND WILL PROVIDE A MORE
FAVORABLE ENVIRONMENT FOR SEVERE STORMS THIS AFTERNOON AND EVENING.
ELEVATED INSTABILITY BEHIND THE COLD FRONT WILL BE SUFFICIENT FOR
STORMS TO PRODUCE LARGE HAIL...ESPECIALLY ALONG AND SOUTHEAST OF A
LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO LAWTON OKLAHOMA... TO
VERNON AND CROWELL TEXAS. THE STRONGEST STORMS THIS AFTERNOON WILL
BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS BALLS...WINDS IN
EXCESS OF 60 MPH...AND PERHAPS TORNADOES.
AREAS ALONG AND SOUTHEAST OF A STILLWATER TO EL RENO AND LAWTON LINE
MAY SEE AN INCREASE IN THUNDERSTORMS DURING THE OVERNIGHT HOURS.
A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF HALF DOLLARS MAINLY BETWEEN 3 AND 8 AM SUNDAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY DRY AIR HAS FILTERED INTO NORTHWEST OKLAHOMA. HUMIDITY LEVELS
WILL RANGE FROM 25 TO 35 PERCENT THROUGH ABOUT 10 PM. GUSTY
NORTHEAST WINDS WILL HELP ENHANCE WILDFIRE POTENTIAL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Special weather statement, Apr 23, 9:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT SAT APR 23 2011
OKZ048-052-240230-
BRYAN OK-ATOKA OK-
917 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
AT 917 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11
MILES WEST OF KENEFIC TO BOKCHITO...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3416 9596 3412 9593 3403 9593 3394 9610
3409 9655 3412 9657 3412 9646 3416 9645
3417 9641 3422 9640 3428 9633 3426 9577
3417 9578
CJSSpecial weather statement, Apr 23, 9:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT SAT APR 23 2011
OKZ045-046-050-240245-
LOVE OK-JEFFERSON OK-CARTER OK-
930 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHWEST CARTER...
SOUTHEAST JEFFERSON AND WESTERN LOVE COUNTIES.
AT 930 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRADY...MOVING
EAST NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3390 9747 3391 9753 3389 9757 3392 9760
3397 9761 3398 9770 3407 9773 3419 9729
3388 9724 3386 9725 3386 9727 3388 9730
3385 9734 3383 9745
CJSSpecial weather statement, Apr 23, 10:03 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SAT APR 23 2011
OKZ048-052-240330-
BRYAN OK-ATOKA OK-
1003 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN PORTIONS OF BRYAN
COUNTY AND PRODUCE STRONG WIND GUSTS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3384 9624 3399 9637 3423 9602 3416 9596
3415 9596 3412 9593 3401 9593Local storm report, Apr 23, 10:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 1 W DICKSON 34.19N 97.01W
04/23/2011 E1.00 INCH CARTER OK PUBLIC
QUARTER SIZED HAIL REPORTED NEAR DICKSON.
&&
MASpecial weather statement, Apr 23, 10:07 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT SAT APR 23 2011
OKZ041-045>047-240330-
JEFFERSON OK-MURRAY OK-JOHNSTON OK-CARTER OK-
1007 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON...
JOHNSTON AND MURRAY COUNTIES.
AT 1007 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES WEST OF MANNSVILLE TO 4 MILES EAST OF SUGDEN...MOVING NORTHEAST
AT 45 MPH.
HAZARDS INCLUDE...
HAIL NICKEL TO QUARTER SIZE...
LAT...LON 3402 9810 3424 9797 3438 9691 3441 9645
3424 9649Special weather statement, Apr 23, 10:21 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 PM CDT SAT APR 23 2011 OKZ037-044-TXZ085-086-090-240345- COTTON OK-TILLMAN OK-WILBARGER TX-WICHITA TX-CLAY TX- 1021 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...TILLMAN... WICHITA AND WILBARGER COUNTIES. AT 1022 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTHEAST OF GRAYBACK TO CENTRAL WICHITA FALLS...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... LAT...LON 3416 9909 3424 9824 3390 9834 3385 9932
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 57 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 65 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 73 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Apr 23, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 58 min |
| Apr 23, 10:21 PM CDT | Special Weather Statement | OUN | Wichita | 24 min |
| Apr 24, 5:37 PM CDT | Special Weather Statement | OUN | Archer | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.